MathSciNet Relay Station
MathSciNet bibliographic data
MR1108480 (92e:35102) 35L20 (35B65)
Lasiecka, I.; Triggiani, R. Sharp regularity theory for second order hyperbolic equations of Neumann type. I. $L\sb 2$ nonhomogeneous data. Ann. Mat. Pura Appl. (4) 157 (1990), 285–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement